# SDR GTIA2021101136034

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 15,655 hours, 6,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE LOW-SERVICED R1 DOOR ASSIST BOTTLE TOO PROPER LEVEL IAW AMM 52-10-00. LEAK CHECK GOOD
